# SDR USAA2011090600017

- Difficulty date: September 3, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 70,804 hours, 47,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE FIRST OFFICER'S 02 MASK EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE ELECTRICAL LIGHTING PANEL. OPERATIONAL CHECK GOOD.
